# SDR AALA201711269003

- Difficulty date: November 23, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 49,704 hours, 29,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. PILOT REPORTED AFT MEGAPHONE DOES NOT WORK. REPLACED WITH SERVICEABLE MEGAPHONE.
